Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the geometry whose element is the $ 3$-point of a plane


Author: F. Morley
Journal: Trans. Amer. Math. Soc. 5 (1904), 467-476
MSC: Primary 51M05
MathSciNet review: 1500685
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51M05

Retrieve articles in all journals with MSC: 51M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500685-7
Article copyright: © Copyright 1904 American Mathematical Society